View Single Post
Old 01-25-2013, 08:43 AM   #10
reachout reachout is offline
Senior Veteran
(female)
 
Join Date: Dec 2006
Posts: 3,400
reachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB Userreachout HB User
Re: !5 years on Kadian

Good morning

No, I did not have back surgery that causes my pain. I lost part of my left thigh to cancer. One of the major muscles was removed. Because of this I walk lopsided. Hubby says I look like Popeye when I walk. Multiple surgeries have left much scar tissue and nerve damage.

Pain aside, off the meds I am feeling so much better mentally and emotionally. I laugh heartily again and enjoy being social and outgoing. This is how I was before the drug journey. Feels like I found ""me" again.

Remember... don't make the cuts drastic. 10% at a time is a good rule of thumb. Look at any symptoms that arise as symptoms of the brain and body restoring itself. Having been so long on the meds, we need to understand it will take time to get off of them. Slow and steady.

Stay in touch here
reach